# SDR SWAA2022121280494

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 72,238 hours, 43,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT:EMER EXIT ROW SIGN IN MIDDLE OF CABIN COVER IS LOOSE. AFT FACING SIGN COVER / [01] REINSTALLED EMER EXIT SIGN PER SIP; OK TO SERVICE
